MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) OSTIUM SEEKER, AXIEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) OSTIUM SEEKER, AXIEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9733448
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No part returned for analysis.
 
Event or Problem Description
Medtronic received information regarding a navigation system outside of a procedure.It was reported that the seeker was damaged.There was no patient present.
 
Additional Manufacturer Narrative
Additional information:lot number and manufacture date provided.Correction: unique device identification(udi) updated to proper value.
 
Additional Manufacturer Narrative
The ostium seeker was returned to the manufacturer for analysis.Analysis found that the seeker was in good condition with no physical damage.The seeker verified and operated successfully.No failure found with device.If information is provided in the future, a supplemental report will be issued.

Brand Name
OSTIUM SEEKER, AXIEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7674246
Report Number1723170-2018-03271
Device Sequence Number10924065
Product Code HAW
UDI-Device Identifier00643169702820
UDI-Public00643169702820
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9733448
Device Lot Number18011723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer07/20/2018
03/28/2019
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date08/07/2018
07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1